# SDR AALA201705189012

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 57,213 hours, 14,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT L2 DOOR IS INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT IAW AMM 25-64-00.  OPERATIONAL CHECK GOOD.
